Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 261, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jul 31, 2016, 1:12 AM CDT for Phillips County, Kansas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2016, 1:12 AM CDT (06:12 UTC)
- Expired
- Jul 31, 2016, 1:33 AM CDT
- In force
- 21 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Phillips County, KS
The radar
The Grand Island radar (KUEX), 104 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1833 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1461 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.7
The text
As transmitted.
218
WUUS53 KGID 310612
SVRGID
KSC147-310700-
/O.NEW.KGID.SV.W.0261.160731T0612Z-160731T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
112 AM CDT SUN JUL 31 2016
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PHILLIPS COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 200 AM CDT
* AT 112 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
PHILLIPSBURG... MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
PHILLIPSBURG AROUND 140 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3967 9949 3981 9955 3994 9933 3971 9921
TIME...MOT...LOC 0612Z 249DEG 10KT 3978 9945
HAIL...1.00IN
WIND...60MPH
$$
KELLEY2 follow-up statements
090
WWUS53 KGID 310622
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
122 AM CDT SUN JUL 31 2016
KSC147-310700-
/O.CON.KGID.SV.W.0261.000000T0000Z-160731T0700Z/
PHILLIPS KS-
122 AM CDT SUN JUL 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR CENTRAL PHILLIPS COUNTY...
AT 122 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
PHILLIPSBURG... MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
PHILLIPSBURG AROUND 140 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3968 9943 3982 9949 3994 9933 3971 9921
TIME...MOT...LOC 0622Z 249DEG 10KT 3979 9941
HAIL...1.00IN
WIND...60MPH
$$
KELLEY663
WWUS53 KGID 310633
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
133 AM CDT SUN JUL 31 2016
KSC147-310643-
/O.CAN.KGID.SV.W.0261.000000T0000Z-160731T0700Z/
PHILLIPS KS-
133 AM CDT SUN JUL 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PHILLIPS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3968 9943 3982 9949 3994 9933 3971 9921
TIME...MOT...LOC 0631Z 249DEG 10KT 3980 9937
$$
KELLEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 12:55 AM CDT, 17 minutes earlier.
Area forecast discussion, Jul 31, 12:55 AM CDT, 17 minutes before
Area Forecast Discussion National Weather Service Hastings NE 1255 AM CDT SUN JUL 31 2016 .SHORT TERM...(This evening through Tuesday daytime) Issued at 420 PM CDT Sat Jul 30 2016 Another day, another "battle" with below-average forecast confidence especially regarding rain chances (PoPs) and the potential for at least isolated/spotty severe storm/heavy rainfall potential mainly through tonight. Beyond tonight, there are other chances for thunderstorms through Tuesday, but at least "in theory" the risk for severe storms seems lower. As is usually the case, forecast confidence is overall-higher in temperature trends, and the "big story" of the upcoming week remains a mainly 3-day string of above-average summer heat and the potential for "near- advisory" heat index values of 100+ degrees (official advisory criteria is 105+). In the interest of time, and given plenty of inherent uncertainty especially regarding storm chances, will keep the deeper details to a minimum and focus on the basics. A quick look at recent/current weather over the past several hours: This day shift started out very busy as a complex of strong to marginally severe storms tracked from northwest-to-southeast across the heart of the CWA this morning, centered along an Ord/Loup City-Grand Island-Hebron axis. This activity, which flared up very early this morning along the low level jet/leading edge of mid level instability gradient was most noted for producing widespread 2-4" rainfall in much of Valley/Sherman/Howard counties, and although water has steadily been receding today, one areal Flood Warning remains in effect for at least a short time longer pending reports from county officials. The remnants of these AM storms have departed all the way into the KC area, and the CWA has enjoyed a dry and partly cloudy/mostly sunny afternoon in its wake, with high temps likely averaging in the 83-88 range most areas by day's end. In the mid- upper levels, we remain in northwest flow, and although there are additional weak disturbances approaching, we appear to be in at least a brief "break" in forcing behind the departing morning disturbance. At the surface, dewpoints are on the rise (into the mid 60s to near 70) as southeast breezes of generally 10-15 MPH have kicked in on the backside of departing surface high pressure. Now looking ahead forecast-wise over these next 72 hours or so: Late this afternoon-tonight: Uncertainty is definitely high in the details, and PoPs have been kept below "likely" percentages, but there are two basic possibilities for storm development. First of all, things continue to destabilize in the wake of morning convection especially within southern/western portions of the CWA where mixed-layer CAPE is analyzed up to around 2500 J/kg in the presence of decent deep layer shear of 30-40kt. However, with limited upper forcing and slowly-warming mid level temps (700 millibar temps now up to 10-12C across roughly the southwest half of the CWA), it is uncertain whether peak afternoon heating will allow storm development. Should this occur, it would mainly focus in our south/west near a remnant outflow boundary. Severe storms are certainly possible should this occur. Whether or not the late afternoon/early evening potential materializes, there is somewhat higher confidence that an increasing nocturnal low level jet will fire up at least isolated to scattered (potentially more widespread?) storms later tonight along the edge of the mid level cap. Based on the very latest model trends, this potential would tend to better favor southern/eastern zones versus the north and west, which is a good thing considering that our far northwest zones need a break from heavy rain. Even late tonight, marginal severe and localized flooding are possible. Tonight could be one of those "all or nothing" convective scenarios for many areas. Otherwise, low temps are aimed into the mid-60s to near 70 range. Although confidence is low in development and severity, also introduced a generic "patchy fog" mention for late tonight into Sunday morning especially for areas where storms do not "mix up" the atmosphere too much. Sunday daytime: With mid level temps/capping continuing to warm from west-to-east, and also mid level riding/rising heights building in a bit, confidence is fairly high that most of the CWA is dry most if not the entire day, and have only left lingering small PoPs in far eastern zones during the morning as a departure of the potential overnight activity. Otherwise, similar to today with steady southeast breezes but temps generally expected to be about 5 degrees warmer with upper 80s/low 90s in most NE zones and mid 90s in KS. Could see some 100+ heat index values, but likely only confined to KS zones. Sunday night: While some models keep the main thunderstorm potential north of our CWA where mid level temps are a bit cooler, there is enough of a hint (especially per the NAM) that especially the northern half of our CWA could see some limited activity, and have re-introduced slight chances to much of this area. Monday daytime: The heat continues to build, and high temps are again expected to rise about 3-5 degrees versus the previous day with highs well into the 90s all areas. Heat index not expected to breach advisory criteria but could get close. Left most of the day dry, but maintained some slight chances in western zones late in the afternoon in case some storms can develop near a weak surface trough and in the presence of hot temperatures/deeper mixing. Monday night: Blanketed the entire CWA with mainly 30 PoPS (especially from the GFS), but uncertainty is high given limited forcing, warm mid levels and inconsistent model signals as the latest ECMWF/NAM are mainly dry. Tuesday daytime: Blanketed low-confidence slight chance 20 PoPS all areas, but again could easily be dry for the vast majority of the CWA with the main afternoon storm potential focusing more over the High Plains to our west. At least for now, high temps appear very similar to Monday (see above) with similar heat index values near/slightly above 100 as well. .LONG TERM...(Tuesday night through Saturday) Issued at 420 PM CDT Sat Jul 30 2016 Looking at the mid week period into the next weekend, primary concerns lie with hot temperatures on Wednesday, then precipitation chances. At the start of this time frame Tuesday night, the upper level flow is generally zonal, as broad high pressure remains over the southern CONUS and an area of low pressure spins over the Pac NW. At the surface, a frontal boundary looks to be draped near the NE/KS state line. Precipitation chances through the overnight hours aren't great, but with models showing the potential for a subtle disturbance moving through the region and convergence along the nose of a 30kt LLJ, can't rule it out. At this point it looks to primarily affect the southern half of the CWA. Dry conditions are expected during the day on Wednesday, with some low amplitude upper level ridging sliding through ahead of this stronger disturbance now over the northern Rockies. Southerly winds return across the region, ahead of cold front pushing its way into western NE/SD through the day. Not a lot of change expected in temperatures, with forecast highs in the mid/upper 90s CWA-wide. Heat index values for most locations reach withing a few degrees either side of 100 degrees, so will keep mention going in the HWO. Better precip chances arrive Thurs/Thurs night and continue into Saturday, with models in pretty good agreement showing that upper level disturbance sliding east along the U.S./Canadian border into the Hudson Bay by sunrise Friday. The accompanying surface is pushed south into the CWA during the day Thursday, eventually stalling out roughly near the NE/KS state line. This helps provide a focus for precip through the end of the period, with Thursday evening/night currently having the highest PoPs. Highs are forecast to range from the mid 80s to mid 90s on Thursday to the lower/mid 80s by Saturday. && .AVIATION...(For the 06Z KGRI/KEAR TAFS through 06Z Sunday night) Issued at 1250 AM CDT Sun Jul 31 2016 There is a decent shot at some thunderstorms later in the overnight as some have already developed with the strengthening low-level jet. Ceilings could lower substantially later on, and we could even get some reduced visibility is thunderstorms don't mix up the environment by early morning. && .GID Watches/Warnings/Advisories... NE...None. KS...None. && SHORT TERM...Pfannkuch LONG TERM...ADP AVIATION...Heinlein
Hazardous weather outlook, Jul 30, 9:25 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 925 PM CDT SAT JUL 30 2016 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 010230- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 925 PM CDT SAT JUL 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THERE REMAINS AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS ALMOST ANYWHERE IN THE OUTLOOK AREA THROUGH TONIGHT...BUT CONFIDENCE IN THE LIKELIHOOD...TIMING AND LOCATION OF THE BEST POTENTIAL REMAINS SOMEWHAT IN QUESTION. IF STORMS DO DEVELOP...THERE IS AT LEAST A MARGINAL RISK THAT SOME COULD BECOME SEVERE...WITH THE MAIN THREATS BEING HAIL UP TO AROUND HALF DOLLAR SIZE AND WIND GUSTS UP TO AROUND 60 MPH. IN ADDITION...HEAVY RAINFALL OF PERHAPS 2 INCHES OR MORE IS POSSIBLE IN LOCALIZED AREAS...WHICH COULD RESULT IN FLOODING ISSUES...ESPECIALLY IF HEAVY RAIN HAPPENS TO FALL OVER SOME OF THE SAME LOCATIONS THAT RECEIVED HEAVY RAIN SATURDAY MORNING. THIS EVENING AND OVERNIGHT...THERE APPEARS TO BE A BETTER CHANCE OF POTENTIALLY MORE WIDESPREAD ACTIVITY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ON SUNDAY MORNING...THERE REMAINS AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS IN COUNTIES ALONG AND EAST OF HIGHWAY 14. THEN FROM SUNDAY NIGHT THROUGH FRIDAY...THERE ARE INTERMITTENT THUNDERSTORM CHANCES WITHIN ALL...OR AT LEAST PORTIONS OF THE OUTLOOK AREA. ALTHOUGH THERE REMAINS UNCERTAINTY IN THE DETAILS...SOME OF THE MOST WIDESPREAD STORM COVERAGE COULD FOCUS THURSDAY INTO THURSDAY NIGHT. WHILE THERE COULD BE POTENTIAL FOR AT LEAST LIMITED SEVERE STORMS DURING THE DAYS TWO THROUGH SEVEN PERIOD...THERE REMAINS TOO MUCH FORECAST UNCERTAINTY TO PINPOINT ANY SPECIFIC TIME PERIODS OR LOCATIONS. EACH AFTERNOON FROM SUNDAY THROUGH WEDNESDAY...PEAK HEAT INDEX VALUES COULD REACH OR SLIGHTLY EXCEED 100 DEGREES IN PORTIONS OF THE OUTLOOK AREA. ON SUNDAY...VALUES THIS HIGH ARE ONLY EXPECTED IN NORTH CENTRAL KANSAS. HOWEVER...FROM MONDAY THROUGH WEDNESDAY THE HEAT INDEX WILL LIKELY CLIMB TO AT LEAST 100 IN PORTIONS OF SOUTH CENTRAL NEBRASKA AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT SOME POINT THROUGH TONIGHT IN PORTIONS OF THE OUTLOOK AREA. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, Jul 30, 11:34 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1134 PM CDT SAT JUL 30 2016
KSZ005-310500-
PHILLIPS KS-
1134 PM CDT SAT JUL 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PHILLIPS COUNTY UNTIL
MIDNIGHT CDT...
AT 1134 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PRAIRIE VIEW...OR 17 MILES WEST OF PHILLIPSBURG...MOVING EAST
AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LONG ISLAND AND PRAIRIE VIEW.
LAT...LON 3992 9963 4000 9940 4000 9925 3980 9915
3971 9963
TIME...MOT...LOC 0434Z 251DEG 21KT 3981 9965
BILLINGS WRIGHTSpecial weather statement, Jul 30, 11:59 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1159 PM CDT SAT JUL 30 2016 KSZ005-310545- PHILLIPS KS- 1159 PM CDT SAT JUL 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PHILLIPS COUNTY UNTIL 1245 AM CDT... AT 1159 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LOGAN...OR 10 MILES WEST OF PHILLIPSBURG...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PHILLIPSBURG...LOGAN...PRAIRIE VIEW...LONG ISLAND...GLADE AND SPEED. LAT...LON 3992 9963 3999 9929 3968 9913 3961 9963 TIME...MOT...LOC 0459Z 251DEG 20KT 3973 9951 BILLINGS WRIGHT
Special weather statement, Jul 31, 12:58 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1258 AM CDT SUN JUL 31 2016
KSZ005-310615-
PHILLIPS KS-
1258 AM CDT SUN JUL 31 2016
...STRONG THUNDERSTORM OVER WEST CENTRAL PHILLIPS COUNTY...
AT 1257 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR PRAIRIE VIEW...OR 9 MILES WEST
OF PHILLIPSBURG...MOVING NORTHEAST AT 10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL PHILLIPS
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3999 9919 3975 9906 3974 9907 3964 9955
3981 9963
TIME...MOT...LOC 0557Z 234DEG 8KT 3977 9949
KELLEYSpecial weather statement, Jul 31, 12:59 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1259 AM CDT SUN JUL 31 2016
KSZ017-310615-
ROOKS KS-
1259 AM CDT SUN JUL 31 2016
...STRONG THUNDERSTORM OVER NORTHEAST ROOKS COUNTY...
AT 1259 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR WOODSTON...OR 18 MILES SOUTHEAST
OF PHILLIPSBURG...MOVING EAST AT 10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WOODSTON AROUND 115 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3957 9930 3957 9905 3944 9904 3938 9905
3938 9928
TIME...MOT...LOC 0559Z 264DEG 7KT 3951 9916
KELLEYThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 11:34 PM CDT | Special Weather Statement | GID | Phillips | 26 min |
| Jul 30, 11:59 PM CDT | Special Weather Statement | GID | Phillips | 46 min |
| Jul 31, 12:02 AM CDT | Severe Thunderstorm Warning | GID | Phillips | 28 min |
| Jul 31, 12:58 AM CDT | Special Weather Statement | GID | Phillips | 17 min |
| Jul 31, 12:59 AM CDT | Special Weather Statement | GID | Rooks | 16 min |
| Jul 31, 1:10 AM CDT | Severe Thunderstorm Warning | GID | Osborne, Rooks | 50 min |
| Jul 31, 1:59 AM CDT | Severe Thunderstorm Warning | GID | Mitchell, Osborne | 46 min |
| Jul 31, 2:04 AM CDT | Flash Flood Warning | GID | Rooks | 6 hr |
| Jul 31, 2:20 AM CDT | Severe Thunderstorm Warning | GID | Phillips | 20 min |
| Jul 31, 2:24 AM CDT | Severe Thunderstorm Warning | GID | Phillips | 17 min |
| Jul 31, 2:27 AM CDT | Severe Thunderstorm Warning | GID | Mitchell | 30 min |
| Jul 31, 3:07 AM CDT | Flash Flood Warning | GID | Osborne | 6 hr |
| Jul 31, 3:12 AM CDT | Severe Thunderstorm Warning | GID | Phillips | 33 min |
| Jul 31, 3:59 AM CDT | Special Weather Statement | GID | Mitchell | 46 min |
| Jul 31, 8:05 AM CDT | Areal Flood Warning | GID | Osborne, Rooks | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.